Top answers from doctors based on your search:
Disclaimer

is there aspirin in ibuprofen

A 45-year-old member asked:
Dr. David Rosenfeld
26 years experience Pain Management
See below: Aspirin is a nonsteroidal anti-inflammatory drug (nsaids), but differs from most other nsaids in the mechanism of action. Though it, and others in its ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 35-year-old member asked:
Dr. Ron Jones
Dr. Ron Jones answered
44 years experience Family Medicine
Yes: Yes but stronger effect on coagulation and harder on the stomach.
A 42-year-old member asked:
Dr. David Rosenfeld
26 years experience Pain Management
See below: Aspirin is a nonsteroidal anti-inflammatory drug (nsaids), but differs from most other nsaids in the mechanism of action. Though it, and others in its ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Victor Bonuel
37 years experience Internal Medicine
It's fine.: In the future, try to take them with food due to the adverse effect on the stomach lining causing heartburn and irritation. And also space them about ... Read More
A 40-year-old member asked:
Dr. Luke Hermann
24 years experience Emergency Medicine
Probably: Just be aware that ingesting any substance has risks. The risks associated with these meds are well studied and small, but have to be balanced against ... Read More
3
3 thanks
A 41-year-old member asked:
Dr. Ron Jones
Dr. Ron Jones answered
44 years experience Family Medicine
Aspirin: My personal opinion is aspirin. Still have to worry about stomach upset and ulcers. Getting positive cardiac effects plus pain relief.
A female asked:
Dr. Richard Bensinger
51 years experience Ophthalmology
Not likely: Unless your stomach lining is extraordinarily sensitive to the ulcerative aspect of this dosage, you should suffer no harm and it might alleviate the ... Read More
A 46-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Hangover: If your stomach can tolerate it.
A 41-year-old female asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
NO: Depending on your reaction to aspirin, if you develop hives, swelling, abdominal cramps with diarrhea and shortness of breath from Aspirin you should ... Read More
3
3 thanks
A 53-year-old member asked:
Dr. Ron Jones
Dr. Ron Jones answered
44 years experience Family Medicine
No: Prob not a good idea. You double the potential for stomach problems, is you take lo dose Aspirin for heart protect, Ibuprofen may block this benefit, ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month